# SDR UPS05845241

- Difficulty date: August 16, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 1890
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ON 62 DOOR OPENING IS CRACKED INSIDE OPENING RT SIDE.  FAB`D DOUBLER AND REPAIRED IAW SRM 53-05-01 AND 51-1-21A.
